# SDR DALA2024090308701

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 75,569 hours, 9,805 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Not Reported
- Location: Frm 30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 NEED TO REMOVE LOWER SHEAR TIE AT FRAME 30. CORRECTIVE ACTION: R/R LOWER SHEAR TIE AT FRAME 30 PER A330 SRM 51-42-11. (0529803)
